# SDR DALA1144335656

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 25,445 hours, 10,058 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT HAS MULTIPLE HAIL STRIKES ON T/E WEDGE.  REMOVED AND REPLACED NR 4 SLAT PER B757 AMM 27-81-02.
